Advertisement

2. Side effects from certain medications

Some patients develop gastroparesis as a side effect of prescribed medications. For example, certain painkillers may trigger off this stomach problem. If anyone becomes bloated, vomits or experiences other disturbing symptoms after taking one of these medicines, they must return immediately to the prescribing doctor. If the patient's gastroparesis comes from this reaction to medications when they stop taking them the problem goes away. This is another good reason why you should record every medicine you take. With the aid of this information, the doctor can quickly make the connection to gastroparesis.

Advertisement

More on Facty Health

Disclaimer

This site offers information designed for educational purposes only. You should not rely on any information on this site as a substitute for professional medical advice, diagnosis, treatment, or as a substitute for, professional counseling care, advice, diagnosis, or treatment. If you have any concerns or questions about your health, you should always consult with a physician or other healthcare professional.